Correction to: "Algebraic topology of Peano continua" [Topology Appl. 153 (2-3) (2005) 213-226] and "Fundamental groups having the whole information of spaces" [Topology Appl. 146-147 (2005) 317-328] (DOI:10.1016/j.topol.2003.11.012)

G. Conner, K. Eda*

*この研究の対応する著者

    研究成果査読

    4 被引用数 (Scopus)

    抄録

    We correct lemmata in the papers in the title.

    本文言語English
    ページ(範囲)771-773
    ページ数3
    ジャーナルTopology and its Applications
    154
    3
    DOI
    出版ステータスPublished - 2007 2 1

    ASJC Scopus subject areas

    • 幾何学とトポロジー

    フィンガープリント

    「Correction to: "Algebraic topology of Peano continua" [Topology Appl. 153 (2-3) (2005) 213-226] and "Fundamental groups having the whole information of spaces" [Topology Appl. 146-147 (2005) 317-328] (DOI:10.1016/j.topol.2003.11.012)」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

    引用スタイル